Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOIs gave me hormonal side effects, what next?

Posted by Radish on December 29, 2019, at 15:48:48

In reply to Re: MAOIs gave me hormonal side effects, what next? Radish, posted by beckett2 on December 29, 2019, at 14:55:17

I will ask my doc about trintellix as I'm willing to try anything, even if past SSRIS did not work for me. There are not many things quite as erosive to your will to live like witnessing your own cognitive functioning dwindle away.

I'd love to try a stimulant too, but I bet my doctor would find them counterintuitive with my anxiety. But I've heard they can help with anxiety in some way for some cases.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Radish thread:1107472
URL: http://www.dr-bob.org/babble/20191019/msgs/1107496.html